# SDR 2007UALA05232

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 55,425 hours, 20,242 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO FIRE BOTTLE DISCHARGE LIGHT IS BURNED OUT.   REPLACED NR 2 CARGO FIRE SWITCH ASSY.  OPS CHECKED NORMALLY.
